MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 PINNACLE DM LINER 52_45; TOTAL HIP JOINT REPLACEMENT PROSTHESIS

DEPUY IRELAND - 9616671 PINNACLE DM LINER 52_45; TOTAL HIP JOINT REPLACEMENT PROSTHESIS
Catalog Number 121852045
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Fluid Discharge (2686)
Date of Event 09/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.
 
Event or Problem Description
It was reported that the patient was presented with drainage post tha after being diagnosed with uncontrolled diabetes.Patient also has cirrhosis of the liver.An i&d with modular component exchange was performed without delay nor patient harm.No allegation is made against any component.Doi: (b)(6) 2024.Dor: (b)(6) 2024.Affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.A manufacturing record evaluation (nc search) was performed for the finished device product code:121852045, lot:4193978 and no non-conformances / manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot a manufacturing record evaluation (nc search) was performed for the finished device product code:121852045, lot:4193978 and no non-conformances / manufacturing irregularities were identified.

Brand Name
PINNACLE DM LINER 52_45
Common Device Name
TOTAL HIP JOINT REPLACEMENT PROSTHESIS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20400224
Report Number1818910-2024-21095
Device Sequence Number14290554
Product Code LPH
UDI-Device Identifier10603295520276
UDI-Public(01)10603295520276
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200854
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121852045
Device Lot Number4193978
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer11/02/2024
11/05/2024
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date11/04/2024
11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight66 KG